# SDR HNAA9690667

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3089 - JAX-TPA - AFTER GEAR RETRACTION ON DEPARTURE, THE MAIN GEAR RETRACTED BUT THE GEAR DOORS REMAINED OPEN.  THE LT AND RT GEAR DOOR AMBER LIGHTS ILLUMINATED.  THE NOSE GEAR ALSO SHOWED UNSAFE AND A GRINDING NOISE WAS HEARD FROM THE NOSE AREA.  THE AIRCRAFT TURNED BACK TO JAX AND LANDED WITHOUT INCIDENT.  INSPECTED THE NOSE GEAR AREA AND FOUND HALF OF TOWING LUG MISSING.  SUBMITTER STATES, SUSPECT THAT THE WOW SENSOR COVER JAMMED THE NOSE GEAR FROM FULLY COMING UP.  REMOVED THE SENSOR COVER AND PLACED ON 70 HR DMT.  THE NOSE LANDING GEAR WOW SENSOR COVER AND THE TOWING SPOOLS WERE REINSTALLED AT RON.  (M)
